Cobos, Fernando (1990) Interpolation of Compact-Operators by Goulaouic Procedure. Studia Mathematica, 97 (1). pp. 65-69. ISSN 0039-3223
Restricted to Repository staff only until 2020.
We show that the classical Lions-Peetre compactness theorems for Banach spaces (which are the main tools for proving all known compactness results in interpolation theory) fail in the locally convex case. We also prove a positive result assuming compactness of the operator in both sides.
|Subjects:||Sciences > Mathematics > Functional analysis and Operator theory|
|Deposited On:||11 Jun 2012 10:58|
|Last Modified:||22 Oct 2013 18:23|
Repository Staff Only: item control page